Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Irregular period. Light red bleeding. Took ipill. Withdrawal bleed or implantation bleed?

My friend had her last period on 20th march.. before that it was on 6th march.. the disruptiin can be due to ipill consumption.. this 1st april she had unprotected sex and took an ipill after 5 hours and one more the next day.. now on 11th april she got bleeding. It is light and red. She is worried if its withdrawal bleed from ipill or implantation bleed. Pls help.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for using HCM
Though she had unprotected sex in unsafe period and she has taken ipill, chances of pregnancy are very less. What ever bleeding she is having now could be due pill. You can get UPT done to rule out pregnancy just for your confirmation.
Your friend need not have to worry for this.

Take care

Dr. Vidya
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor